# SDR CALA2014052300653

- Difficulty date: May 22, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 806-815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD UPPER SURFACE CORRODED BS 806 - 815 RBL 26.  REMOVED AND REPLACED THE DAMAGED THRESHOLD IAW SRM 51-40-02 GEN REV 50.
